Swelling can be a sign that you are having an allergic reaction to a medicine. This can happen with almost any medicine.
Many prescription and nonprescription medicines also may cause swelling as a side effect. A few examples are:
Hormones, such as
birth control pills and hormone therapy used to treat menopause
Some blood pressure medicines.
Call the doctor who prescribed the medicine to
determine whether you should stop taking it or take a different one. An
appointment may not be necessary. If you are taking a nonprescription medicine,
stop taking it. Call your doctor if you feel you need to continue
ByHealthwise Staff Primary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency Medicine Specialist Medical ReviewerDavid Messenger, MD
Current as ofMarch 12, 2014
WebMD Medical Reference from Healthwise
March 12, 2014
This information is not intended to replace the advice of a doctor.
Healthwise disclaims any liability for the decisions you make based on this